MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG, 5MM FEMORAL THREE FLUTED REAMER

Stryker Endoscopy-San Jose PKG, 5MM FEMORAL THREE FLUTED REAMER
Catalog Number 234-020-148
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that during a procedure the instrument broke during an ankle ligament surgery.The incident occurred while creating a tunnel in the ankle.The front of the reamer broke into several pieces.Radiological imaging was done to check for the presence of any potential debris, which confirmed all pieces were removed.

Brand Name
PKG, 5MM FEMORAL THREE FLUTED REAMER
Common Device Name
reamer
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25383080
Report Number0002936485-2026-00353
Device Sequence Number9187998
Product Code HTO
UDI-Device Identifier04546540756169
UDI-Public04546540756169
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number234-020-148
Device Lot Number356078
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/24/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer07/14/2026
Initial Report FDA Received Date06/03/2026
Supplement Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown